JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTINUUM-WISE EXPANSIVE HOMEOMORPHISMS WITH SHADOWING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTINUUM-WISE EXPANSIVE HOMEOMORPHISMS WITH SHADOWING
Lee, Keonhee; Lee, Seunghee;
  PDF(new window)
 Abstract
In this paper, we show that if a continuum-wise expansive homeomorphism on a compact connected metric space is shadowing then it is topologically stable. This generalizes the main result of [4].
 Keywords
expansive;continuum-wise expansive;shadowing;topologically stable;
 Language
English
 Cited by
 References
1.
A. Artigue and D. Carrasco-Olivera, A note on measure-expansive diffeomorphisms, preprint.

2.
J. R. Hertz, There are no stable points for continuum-wise expansive homeomorphisms, preprint.

3.
H. Kato, Continuum-wise expansive homeomorphisms, Canad. J. Math. 45 (1993), no. 3, 576-598. crossref(new window)

4.
P. Walters, On the pseudo orbits tracing property and its relationship to stability, 231-244, Lecture Notes in Math. 668, Springer-Verlag, Berlin (1977).